# SDR AU990903

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: S643767
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST VALVE GUIDE BROKEN.
